U.S. doctors online nowAsk doctors free
Tampa, FL
A 34-year-old male asked:

is it safe to take arthrotec (diclofenac and misoprostol) while having a ulcer, and or gastritis and taking omeprazole 40 mg a day?

2 doctor answers2 doctors weighed in
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
YES: always take on a full stomach.
Dr. Dimitri Novitzky
Thoracic Surgery 52 years experience
Arthrotec (diclofenac and misoprostol) omeprazol: Are you symptomatic? for how long are you taking both medications? Do get diarrhea? gas per rectum? are you eating well? If you have no symptoms, the you are OK Otherwise, you will require to see a gastroenterologist, have a gastroscopy, or change your arthritis medication

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

GA
A 25-year-old member asked:

My boyfriend had a stomach ulcer not that long ago and now he has blood in stool and after working all day there was blood residue on his boxers?

2 doctor answers8 doctors weighed in
Dr. Garrett Caldwell
Dr. Garrett Caldwellanswered
Family Medicine 9 years experience
Blood From Ulcer?: Your boyfriend should see his GI physician. The source of the blood needs to be discovered. Most bleeding ulcers resolve with medical therapy but recurrent GI bleeding requires repeat upper endoscopy.. Also, this bleeding may be totally unrelated to his prior ulcer and may require colonoscopy if the upper endoscopy is normal.
Arlington, TX
A 23-year-old female asked:

I have days where I have stomach pain and lower back pain, I get diarrhea and have to stay in the bathroom. What could be the problem?

1 doctor answer1 doctor weighed in
Dr. Douglas Fronzaglia ii, do, ms
Geriatrics 21 years experience
Food allergy: As long as there isn't any blood in your stool and your stools aren't black, you might be experiencing a food allergy. You will need to see you doctor for an evaluation.
A 32-year-old member asked:

I take Excedrin for my headaches everyday.6 a day for awhile now.Im worried my liver could be swollen. I have upset stomach right shoulder pain alittl?

2 doctor answers2 doctors weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
Let's See?: Always read the label and know what hand how much you are taking. Acetaminophen/tylenol in adults is up to 2 grams a day (2, 000 milligrams). Less to none if there is liver disease or other problems and elderly. Less to none if significant alcohol intake or ingestion of other liver toxic meds/drugs. You should discuss with your pcp/gi doctor. Excedrin has Aspirin too? Stop and check!
Bossier City, LA
A 26-year-old female asked:

My son just recently developed a rash all over his body. He just finished antibiotics for strep throat two days ago. Is this normal?

4 doctor answers8 doctors weighed in
Dr. Philip Rosenblum
Family Medicine 28 years experience
Sounds like allergy: It sounds like your son may have developed an allergy to the antibiotic. You should go back to the doctor to confirm this. Although antihistamines like Benadryl (diphenhydramine) or zyrtec will help with itching, symptoms like wheezing, difficulty breathing, swallowing trouble or swelling in the face or mouth are very concerning and should be addressed by a doctor right away.
Egypt
A 30-year-old female asked:

I gave birth to a beautiful baby girl.She is 41 days old now.She was born cesarian surgery.Her weight at birth was 2 and half kilos. She had jaundice which was physiological jaundice and now shes fine but still her sclera is yellowish in colour.Is that so

1 doctor answer2 doctors weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
No worries: Bring that up with your pediatrician. What is yellowish to you may not be actual yellow. To your doctor...May be a reflection of genetics or melanin content. Your pediatrician can reassure you by seeing it. Many newborns have yellowish color until about a month old..She is a bit older so it would be helpful to have her seen. It most likely just a bit prolonged in clearing.
Dr. Amrita Dosanjh
Pediatric Pulmonology 36 years experience
Breast milk jaundice starts later than physiologic jaundice, and can linger. If the jaundice continues or worsens, a workup including a CBC, diff, and liver panel is indicated.
Mar 17, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 2, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.